BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Optimal natural dualities for some quasivarieties of distributive double p-algebras

Participants in the publication
Saramago, M. J. (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
1998

Where published
ACTA MATHEMATICA UNIVERSITATIS COMENIANAE

Publication Identifiers

Volume
67

Starting page
249
Last page
272


Export

APA
Saramago, M. J., (1998). Optimal natural dualities for some quasivarieties of distributive double p-algebras. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 67, 249-272.

IEEE
Saramago, M. J., "Optimal natural dualities for some quasivarieties of distributive double p-algebras" in ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, vol. 67, pp. 249-272, 1998.

BIBTEX
@article{1843, author = {Saramago, M. J.}, title = {Optimal natural dualities for some quasivarieties of distributive double p-algebras}, journal = {ACTA MATHEMATICA UNIVERSITATIS COMENIANAE}, year = 1998, pages = {249-272}, volume = 67 }